Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Orthogonal conjugacies in associative and Lie algebras


Author: Earl J. Taft
Journal: Trans. Amer. Math. Soc. 113 (1964), 18-29
MSC: Primary 16.60; Secondary 17.30
DOI: https://doi.org/10.1090/S0002-9947-1964-0163930-7
MathSciNet review: 0163930
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.60, 17.30

Retrieve articles in all journals with MSC: 16.60, 17.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0163930-7
Article copyright: © Copyright 1964 American Mathematical Society